SciELO - Scientific Electronic Library Online

 
vol.36 número1Jordan form of the Fréchet derivative of matrix functionsExistence of periodic solutions for seasonal epidemic models with quarantine índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Integración

versão impressa ISSN 0120-419X

Resumo

GUERRERO-FLORES, Shaday; OSUNA, Osvaldo  e  VILLAVICENCIO-PULIDO, Geiser. Different types of backward bifurcations on account of an improvement in treatment efficiency. Integración - UIS [online]. 2018, vol.36, n.1, pp.21-35. ISSN 0120-419X.  http://dx.doi.org/10.18273/revint.v36n1-2018002.

Understanding why there are multiple equilibrium points when R 0 < 1 has been one of the main motivations to analyze existence of a backward bifurcation in epidemiological models. Existence of multiple endemic states is usually associated to branches of equilibrium points of the models, which could arise from either the disease-free equilibrium point if R 0 = 1 or from an endemic equilibrium point if R 0 > 1. In this work, an SIR model with a density-dependent treatment rate is analyzed. The nature of the point where backward bifurcation emerges is explained in function of the velocity of the per-capita treatment rate. Strategies for the control or eradication of the disease will be proposed in function of the efficiency of the treatment.

MSC2010: 34C23, 34C40, 34C55, 34C60, 92D30.

Palavras-chave : Backward bifurcation; forward bifurcation; treatment; SIR model.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )